# SDR F3LA97004

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545834
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION (C53-107-02) ON FLOORBEAM BS 344, RBL 10, WL 208.  REMOVED .028 INCH OF MATERIAL  4 INCHES BY 2 INCHES FROM ORIGINAL THICKNESS OF .080 INCH.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-01.  FABRICATED AND REPLACED IAW SRM 53-10-09 INSTALLED PARTS IAW SRM 51-40-03 ON FLOOR BEAM, BS 344 RBL 10, WL 208.  (M)
